Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions
Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1434-1436
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_10_a16,
author = {Yu. V. Usachev},
title = {Bifurcation of an {Invariant} {Torus} from an {Equilibrium} {Under} {Commensurability} {Conditions}},
journal = {Differencialʹnye uravneni\^a},
pages = {1434--1436},
year = {2003},
volume = {39},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_10_a16/}
}
Yu. V. Usachev. Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions. Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1434-1436. http://geodesic.mathdoc.fr/item/DE_2003_39_10_a16/